Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had IUD after 1st delivery. Since then have sharp pain near pelvic joint. Suggest? - Online Doctor Chats

Date : 22-Aug-2013
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hi DoctorXXXXX
User:I have a ques related to gynae
User:Can I go ahead?
Doctor:Yes please. I can help you even though I am not Gynecologist
User:I chose for an IUD after 2 months of my 1st delivery
User:and sice then i have a sharp pain near pelvic joint to the right
User:once i went to the gynae who performed the procedure
User:she gave me antibiotic n said it vl take time to adjust n all
User:but sice then the pain is quite persistent
User:sply before a week of my periods
User:n during it
User:i get very bad cramps also
Doctor:You mean procedure of IUD implantation?
User:the pain goes down the hip n the leg
User:wanted to check if it is normal
User:it is 6 months tht i am going through this
User:thinking it will subside some day
User:Now thinking to get rid of it
User:is it normal to experience such pain
Doctor:You mean procedure of IUD implantation?
Doctor:Are you there?
Doctor:I just wanted to know what you meant by procedure?
User:i mean the pain even after 6 months of IUD implantation
Doctor:Very bad cramps and pain persistent at pelvic joint is never normal
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor